应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2016, Vol. 32 Issue (2): 461-468    DOI: 10.1007/s10255-016-0572-y
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Double Exp-Function Method for Multisoliton Solutions of The Tzitzeica-Dodd-Bullough Equation
Alaattin ESEN, N. Murat YAGMURLU, Orkun TASBOZAN
Department of Mathematics, Faculty of Science and Art, Inönü University, Malatya 44280, Turkey

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9